| Model Number |
IMPLANT SYSTEM, SUTURELOC |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 11/07/2025, a sales representative reported via phone that an ar-4551 sutureloc meniscal root repair kit malfunctioned during a meniscal root repair procedure.The issue occurred during the final tensioning step, where the white and blue sutures failed to lock into the implant or maintain tension.Subsequently, the sutures were pulled all the way out.The case was completed by removing the whole implant and using a replacement ar-4551 kit from a different lot, which functioned as intended.The incident resulted in a 30-minute delay to the case; however, it remains uncertain whether additional anesthesia was administered as a result of the delay.Bone preparation for implant insertion was performed using the ar-1610h meniscus root marking hook and the drill pin included in the kit.The bone quality was described as good and young.No patient harm was reported.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged sutureloc¿ with sutures (batch 15461887) was received for evaluation.Visual inspection noted that only the sutures were returned for evaluation.Functional testing could not be performed due to the incomplete and damaged condition of the returned components.The most likely cause of the observed condition is attributed to use-related factors, such as incomplete implant seating, suture misrouting/twist/crossing, or over-tensioning.The complaint allegation is confirmed.Refer to the investigation photos.